JournalsrmiVol. 30, No. 2pp. 405–418

Log-Harnack inequality for Gruschin type semigroups

  • Feng-Yu Wang

    Beijing Normal University, China
  • Lihu Xu

    University of Macau, China
Log-Harnack inequality  for Gruschin type semigroups cover

Abstract

By constructing a coupling in two steps and using the Girsanov theorem under a regular conditional probability, the log-Harnack inequality is established for a large class of Gruschin type semigroups whose generator might be both degenerate and non-Lipschitz.

Cite this article

Feng-Yu Wang, Lihu Xu, Log-Harnack inequality for Gruschin type semigroups. Rev. Mat. Iberoam. 30 (2014), no. 2, pp. 405–418

DOI 10.4171/RMI/786